# SDR ASAA2018062725222

- Difficulty date: June 27, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 38,192 hours, 11,488 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 5893543149
- Part serial: 12076H1613
- Condition: Failed
- Location: Cockpit
- Part time: 19,587 hours, 5,688 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT FWD WINDOW OVERHEAT LIGHT CAME ON. GROUNDED - YES. PERFORMED FIM 30-41 TASK 801. FOUND LEFT FWD SENSOR FAULT. SWITCHED TO OTHER SENSOR, REF FIM 30-41-TASK 812. OPS CHK-GOOD. LIGHT EXTINGUISHED.
